# SDR REXA2012121701778

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 11,913 hours, 11,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CEILING LIGHT INDICATOR ON CABIN EMERGENCY LIGHT MISSING 1 WHITE LENS COVER AND 1 AMBER LENS COVER.  REPLACED AMBER AND WHITE LENS ON AFT SIDE OF MID CABIN EMERGENCY LIGHT.  PART NUMBER 6201203 AND 6201201.  OPS CHECK OF LIGHT'S GOOD.
